Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 146537, 7 pages
http://dx.doi.org/10.1155/2014/146537
Research Article

A Complex Integrable Hierarchy and Its Hamiltonian Structure for Integrable Couplings of WKI Soliton Hierarchy

College of Maths and Systematic Science, Shenyang Normal University, Shenyang 110034, China

Received 14 April 2014; Accepted 4 June 2014; Published 26 June 2014

Academic Editor: Huanhe Dong

Copyright © 2014 Fajun Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fajun Yu, Shuo Feng, and Yanyu Zhao, “A Complex Integrable Hierarchy and Its Hamiltonian Structure for Integrable Couplings of WKI Soliton Hierarchy,” Abstract and Applied Analysis, vol. 2014, Article ID 146537, 7 pages, 2014. doi:10.1155/2014/146537